Alert archive / Mississippi / Flash Flood Warnings in 2022
Flash Flood Warning 10, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Mar 22, 2022, 6:01 PM CDT for 5 counties in Mississippi. It was in force for 4 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2022, 6:01 PM CDT (23:01 UTC)
- Expired
- Mar 22, 2022, 10:00 PM CDT
- In force
- 4 hr
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clarke County, MS, Jasper County, MS, Kemper County, MS, Lauderdale County, MS, Neshoba County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 98 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 8:10 PM CDT | FLASH FLOOD | 1 Se Suqualena, MS | SOCIAL MEDIA VIDEO OF FLASH FLOODING ACROSS ROADS IN THE SUQUALENA AREA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 129 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.0 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 69 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 470 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 347 m²/s²
- 0-3 km storm-relative helicity
- 478 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.7
The text
As transmitted.
539
WGUS54 KJAN 222301
FFWJAN
MSC023-061-069-075-099-230300-
/O.NEW.KJAN.FF.W.0010.220322T2301Z-220323T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson MS
601 PM CDT Tue Mar 22 2022
The National Weather Service in Jackson has issued a
* Flash Flood Warning for...
Clarke County in east central Mississippi...
Jasper County in east central Mississippi...
Kemper County in east central Mississippi...
Lauderdale County in east central Mississippi...
Southeastern Neshoba County in east central Mississippi...
* Until 1000 PM CDT.
* At 601 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 2 and 3 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 1
hour. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Lauderdale, Meridian, Quitman, Meridian Station, Preston,
Stringer, Neshoba, Bay Springs, Marion, De Kalb, Stonewall,
Liberty, Heidelberg, Nellieburg, Savoy, Suqualena, Meehan, Zero,
Sable and Martin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3258 8920 3282 8892 3292 8892 3293 8836
3189 8847 3182 8932 3198 8931 3222 8899
3222 8891 3228 8891 3230 8889 3258 8890
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR
$$
JNEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Mar 22, 3:48 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Mar 22, 3:48 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
348 PM CDT Tue Mar 22 2022
...SEVERE THUNDERSTORMS AND HEAVY RAINFALL CONTINUE THROUGH EARLY
THIS EVENING...
.DISCUSSION...
In the short-term, we continue to watch a line of severe
thunderstorms moving through the far eastern portions of our
forecast area - clearing east-central and northeast MS in the next
1 to 2 hours, and lingering in southeast MS through 6 or 7 PM.
Several tornadoes have occurred already with this line of storms
today, and a Tornado Watch will continue for these storms into
early this evening. Gusty winds east of the line have persisted
into the afternoon, but convective elements are quickly becoming
the dominant concern in those areas. The remainder of the Wind
Advisory will be cancelled shortly. Heavy rain will linger as the
squall line stalls out some in southeastern Mississippi, and a
Flash Flood Watch remains in effect into this evening. Tornado
Watch and Flash Flood Watch areas will also continue to be trimmed
as the threats end this afternoon and evening. In the wake of
this system, a cold front will finally clear our forecast area and
bring in cooler, drier air from the west. Gusts in the 20-25 mph
range will be possible through the day tomorrow.
Wednesday Night through Tuesday:
In the longer term, the forecast still remains quieter. It will
be dry through the period with cooler than normal temperatures
through Saturday night. Near normal temperatures are expected
Sunday with warmer than normal temperatures Sunday night through
Monday night. Several shortwaves will round the base of the
closed low as it slowly lifts out to the northeast through Friday
only to be replaced by another closed low swinging across the
Great Lakes region through Saturday. As a result our winds aloft
will remain out of the northwest until Monday. At the surface,
high pressure will remain to our west and north helping to keep
the Gulf "closed" until Sunday night - when a surface high will
become centered to our east and a surface low develops to our
west. This will result in return flow back across our region going
into Monday helping to provide the warmer temperatures. The next
chance for rain will approach from the west by the middle of next
week with another low pressure system developing in the
southwestern CONUS. /22/NF/
&&
.AVIATION...
18Z TAF discussion:
A line of strong to severe thunderstorms is continuing to move
east across the forecast area this afternoon. These storms will
bring a sudden wind shift with possible wind gusts in excess of 50
kts (in severe storms), possible hail, and +TSRA. In the wake of
these storms, a broad area of RA and BR will continue for several
hours, with scattered lightning occurring. Winds will become
westerly in the wake of storm activity, and ceilings will fall
into the MVFR range. /NF/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 47 62 41 67 / 79 5 0 3
Meridian 54 67 41 68 / 92 5 0 5
Vicksburg 46 62 41 67 / 30 5 0 2
Hattiesburg 54 67 42 71 / 90 5 1 5
Natchez 46 62 41 67 / 28 5 0 1
Greenville 46 58 41 62 / 24 5 1 3
Greenwood 47 58 41 63 / 58 5 0 5
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 1 AM CDT Wednesday for MSZ039-045-046-051-052-
056>058-064>066-072>074.
Wind Advisory until 9 PM CDT this evening for MSZ030-031-033-038-
039-045-046-051-052-056>058-063>066-072>074.
Flood Watch until 7 PM CDT this evening for MSZ019-025>033-
035>038-040>044-047>050-053>055-059>063.
LA...Flood Watch until 7 PM CDT this evening for LAZ009-016-025-026.
AR...None.
&&
NF/CME/22Hazardous weather outlook, Mar 22, 4:15 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 415 PM CDT Tue Mar 22 2022 ARZ074-075-LAZ007>009-015-016-023>025-MSZ018-019-025>028-034>036- 040>042-047-053-232115- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Bolivar-Sunflower-Leflore- Grenada-Carroll-Montgomery-Washington-Humphreys-Holmes-Issaquena- Sharkey-Yazoo-Warren-Claiborne- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Wednesday The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. MSZ032-061-232115- Choctaw-Franklin MS- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Slight TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms capable of producing damaging wind gusts will be possible through late this afternoon, and a tornado cannot be ruled out. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. LAZ026-MSZ029-232115- Concordia-Webster- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Louisiana, and north central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ031-232115- Lowndes- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ030-033-038-232115- Clay-Oktibbeha-Winston- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ037-044-049-054-060-232115- Attala-Leake-Rankin-Copiah-Adams- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...The rest of this afternoon through tonight FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Isolated severe thunderstorms with damaging wind gusts will be possible through late this afternoon. (https://www.weather.gov/images/jan/graphicast/1.png) Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ039-046-051-052-057-058-065-066-072>074-232115- Noxubee-Kemper-Newton-Lauderdale-Jasper-Clarke-Covington-Jones- Marion-Lamar-Forrest- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of east central Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Moderate TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Significant severe thunderstorms and tornadoes are likely through early this evening, with strong tornadoes possible. Some thunderstorms could also produce damaging winds up to 70 mph and large hail up to golf ball size. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ045-050-055-056-062>064-232115- Neshoba-Scott-Simpson-Smith-Lincoln-Lawrence-Jefferson Davis- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and south central Mississippi. .DAY ONE...Tonight and Wednesday SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...The rest of this afternoon through tonight FLOODING THREAT...Elevated TIMING...The rest of this afternoon through tonight Severe thunderstorms are likely and tornadoes are possible through early this evening. Some thunderstorms may produce damaging winds up to 70 mph. (https://www.weather.gov/images/jan/graphicast/1.png) Areas of flash flooding are likely through this evening, and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region remainder of the afternoon through tonight. MSZ043-048-059-232115- Madison MS-Hinds-Jefferson- 415 PM CDT Tue Mar 22 2022 This hazardous weather outlook is for portions of central Mississippi, and southwest Mississippi. .DAY ONE...Tonight and Wednesday FLOODING THREAT...Limited TIMING...The rest of this afternoon through tonight Localized flash flooding is possible through this evening, particularly in low lying and urban areas. Minor to moderate river flooding is also likely. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Wednesday night through Monday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Monday. NF && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Local storm report, Mar 22, 4:50 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
450 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM TSTM WND DMG CRYSTAL SPRINGS 31.99N 90.36W
03/22/2022 COPIAH MS BROADCAST MEDIA
TIN CARPORT BLOWN OVER. TIME ESTIMATED BASED
ON RADAR. PICTURE RELAYED VIA SOCIAL MEDIA.
&&
DCLocal storm report, Mar 22, 5:07 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
507 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM TSTM WND DMG 1 NNW NATCHEZ 31.57N 91.39W
03/22/2022 ADAMS MS EMERGENCY MNGR
A TREE FELL ON A SHED NEAR ST MARY AND N
RANKIN.
1150 AM TSTM WND DMG 4 NNW KINGSTON 31.46N 91.30W
03/22/2022 ADAMS MS EMERGENCY MNGR
TREES DOWN ON OGDEN AND LIBERTY ROADS.
1210 PM TSTM WND DMG BLACK HAWK 33.33N 90.01W
03/22/2022 CARROLL MS EMERGENCY MNGR
SEVERAL TREES DOWN ALONG HIGHWAY 430 AND
HIGHWAY 17.
1215 PM TSTM WND DMG 3 N TEOC 33.62N 90.05W
03/22/2022 CARROLL MS EMERGENCY MNGR
TREES DOWN ALONG HIGH 193.
1220 PM TSTM WND DMG 1 ESE VAIDEN 33.33N 89.74W
03/22/2022 CARROLL MS EMERGENCY MNGR
HOME DAMAGED ON COURT STREET.
1244 PM TORNADO D'LO 31.99N 89.91W
03/22/2022 EF0 SIMPSON MS TRAINED SPOTTER
SPOTTER REPORTED TORNADO MOVING EAST NEAR
DLO AROUND SIMPSON 149.
1255 PM HEAVY RAIN 3 NNW TERRY 32.14N 90.33W
03/22/2022 E1.00 INCH HINDS MS EMERGENCY MNGR
HEAVY RAIN CAUSED LOCALIZED FLOODING.
ESTIMATED RAINFALL AMOUNTS WERE NEAR AN
INCH.
1256 PM HAIL 3 WSW TERRY 32.09N 90.34W
03/22/2022 E0.70 INCH HINDS MS EMERGENCY MNGR
DIME SIZED HAIL. HEAVY RAIN CAUSED LOCALIZED
FLOODING. ESTIMATED RAIN AMOUNTS WERE NEAR
AN INCH.
0107 PM FUNNEL CLOUD 2 WSW GOSHEN SPRINGS 32.46N 89.96W
03/22/2022 RANKIN MS TRAINED SPOTTER
FUNNEL CLOUD.
0145 PM HEAVY RAIN GRENADA 33.78N 89.81W
03/22/2022 E0.50 INCH GRENADA MS EMERGENCY MNGR
HEAVY RAIN CAUSED SOME LOCALIZED STREET
FLOODING.
&&Local storm report, Mar 22, 5:09 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
509 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM TORNADO 2 NNE GALLMAN 31.96N 90.38W
03/22/2022 COPIAH MS TRAINED SPOTTER
ROOF WAS TORN OFF WILSONS MEAT HOUSE JUST
SOUTH OF CRYSTAL SPRINGS ALONG HIGHWAY 51.
TREES WERE ALSO BLOWN DOWN ON THE SAME
PROPERTY.
&&
JCLocal storm report, Mar 22, 5:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 PM TORNADO 2 NW GALLMAN 31.95N 90.42W
03/22/2022 COPIAH MS TRAINED SPOTTER
TREES WERE BLOWN DOWN ON RAYMOND ROAD BY
LAKE COPIAH.
&&
JCLocal storm report, Mar 22, 5:27 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM TORNADO MOSCOW 32.71N 88.80W
03/22/2022 KEMPER MS BROADCAST MEDIA
REPORT AND VIDEO RELAYED VIA SOCIAL MEDIA.
&&
DCLocal storm report, Mar 22, 5:37 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE JACKSON MS
537 PM CDT TUE MAR 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0249 PM TSTM WND DMG 2 E STARKVILLE 33.45N 88.79W
03/22/2022 OKTIBBEHA MS PUBLIC
CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2
E STARKVILLE. OAK TREES DOWNED OR SNAPPED ON
MSU CAMPUS. TWO CARS WERE DAMAGED. REPORT
RELAYED THROUGH SOCIAL MEDIA.
&&
DCThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 8:46 AM CDT | River Flood Warning | JAN | Clay | 49 hr |
| Mar 22, 8:46 AM CDT | River Flood Warning | JAN | Lowndes | 3 days |
| Mar 22, 10:13 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Washington | 63 min |
| Mar 22, 10:50 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 55 min |
| Mar 22, 11:02 AM CDT | Severe Thunderstorm Warning | JAN | Holmes, Humphreys, Leflore, Sunflower | 58 min |
| Mar 22, 11:07 AM CDT | Tornado Warning | JAN | Issaquena, Warren | 53 min |
| Mar 22, 11:41 AM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 64 min |
| Mar 22, 11:43 AM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 62 min |
| Mar 22, 11:51 AM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Holmes, Leflore, Montgomery, Webster | 41 min |
| Mar 22, 11:54 AM CDT | Tornado Warning | JAN | Sharkey, Yazoo | 66 min |
| Mar 22, 12:01 PM CDT | Tornado Warning | JAN | Hinds, Madison, Warren, Yazoo | 59 min |
| Mar 22, 12:13 PM CDT | Flash Flood Warning | JAN | Warren | 2 hr |
| Mar 22, 12:17 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 58 min |
| Mar 22, 12:33 PM CDT | Areal Flood Warning | JAN | Issaquena, Washington | 6 hr |
| Mar 22, 12:43 PM CDT | Tornado Warning | JAN | Attala, Holmes | 62 min |
| Mar 22, 12:46 PM CDT | Tornado Warning | JAN | Leake, Madison | 59 min |
| Mar 22, 12:49 PM CDT | Tornado Warning | JAN | Copiah, Hinds, Rankin, Simpson | 56 min |
| Mar 22, 12:54 PM CDT | Tornado Warning | JAN | Leake, Madison, Rankin, Scott | 66 min |
| Mar 22, 1:06 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin, Scott | 54 min |
| Mar 22, 1:09 PM CDT | Severe Thunderstorm Warning | JAN | Carroll, Grenada, Leflore, Montgomery, Webster | 66 min |
| Mar 22, 1:20 PM CDT | Tornado Warning | JAN | Carroll, Grenada, Montgomery, Webster | 55 min |
| Mar 22, 1:23 PM CDT | Tornado Warning | JAN | Attala, Choctaw, Montgomery, Oktibbeha, Webster, Winston | 67 min |
| Mar 22, 1:26 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Lawrence, Simpson | 38 min |
| Mar 22, 1:28 PM CDT | Special Weather Statement | JAN | Jasper | 32 min |
| Mar 22, 1:39 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Leake, Neshoba, Winston | 96 min |
| Mar 22, 1:42 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton, Rankin, Scott, Smith | 78 min |
| Mar 22, 1:46 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 74 min |
| Mar 22, 2:01 PM CDT | Tornado Warning | JAN | Lauderdale, Newton | 36 min |
| Mar 22, 2:07 PM CDT | Tornado Warning | JAN | Simpson, Smith | 40 min |
| Mar 22, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Clay, Lowndes, Oktibbeha, Webster | 93 min |
| Mar 22, 2:22 PM CDT | Tornado Warning | JAN | Kemper, Neshoba | 53 min |
| Mar 22, 2:23 PM CDT | Severe Thunderstorm Warning | JAN | Noxubee, Winston | 97 min |
| Mar 22, 2:37 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Newton | 53 min |
| Mar 22, 2:41 PM CDT | Tornado Warning | JAN | Jasper, Newton | 19 min |
| Mar 22, 2:55 PM CDT | Tornado Warning | JAN | Noxubee | 65 min |
| Mar 22, 3:01 PM CDT | Tornado Warning | JAN | Clay, Lowndes, Oktibbeha | 14 min |
| Mar 22, 3:22 PM CDT | Flash Flood Warning | JAN | Copiah, Franklin, Jefferson, Lawrence, Lincoln, Simpson | 3 hr |
| Mar 22, 3:42 PM CDT | Tornado Warning | JAN | Kemper | 46 min |
| Mar 22, 3:46 PM CDT | Tornado Warning | JAN | Clarke, Kemper, Lauderdale | 41 min |
| Mar 22, 4:01 PM CDT | Flash Flood Warning | JAN | Covington, Jefferson Davis, Lawrence, Simpson, Smith | 3 hr |
| Mar 22, 4:17 PM CDT | Flash Flood Warning | JAN | Jasper, Newton, Scott, Smith | 4 hr |
| Mar 22, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Mar 22, 4:37 PM CDT | Tornado Warning | JAN | Jasper, Newton | 18 min |
| Mar 22, 5:20 PM CDT | Tornado Warning | JAN | Clarke | 41 min |
Nearby
Flash Flood Warnings in Mississippi, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.